Unramified cohomology of quadrics. II

Kahn, Bruno ; Sujatha, R. (2001) Unramified cohomology of quadrics. II Duke Mathematical Journal, 106 (3). pp. 449-484. ISSN 0012-7094

Full text not available from this repository.

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Related URL: http://dx.doi.org/10.1215/S0012-7094-01-10632-7


We compute the unramified cohomology of quadrics of dimension 4 in degree 4 over an arbitrary field of characteristic different from 2. We find that it is related to classical invariants of a more elementary nature, such as the group of spinor norms and the projective special orthogonal group modulo Manin's R-equivalence.

Item Type:Article
Source:Copyright of this article belongs to Duke University Press.
ID Code:76849
Deposited On:07 Jan 2012 09:43
Last Modified:07 Jan 2012 09:43

Repository Staff Only: item control page